DISJUNCTIVE TOTAL DOMINATION IN SOME GRAPHS DERIVED FROM THE SUBDIVISION GRAPH
Articles > Article · 2021
Authors: Canan Ciftci, Aysun AYTAÇ
TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, Journal Indexed in SCI Expanded, International, 2021, vol 11, pp 1148-1157
Summary
For a set S subset of V (G), if every vertex has a neighbor in S or has at least two vertices in S at distance two from it, then the set S is a disjunctive total dominating set of G. The minimum cardinality of such a set is equal to the disjunctive total domination number. In this study, we discuss disjunctive total domination number of some graphs derived from the subdivision graphs such as middle and central graphs.